English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lp linear discrepancy of totally unimodular matrices

MPS-Authors
/persons/resource/persons44338

Doerr,  Benjamin
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Doerr, B. (2007). Lp linear discrepancy of totally unimodular matrices. Linear Algebra and its Applications, 420(2-3), 663-666. doi:10.1016/j.laa.2006.08.019.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2B53-F
Abstract
There is no abstract available